# SDR AUS20020012

- Difficulty date: January 2, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-36-285
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: 9735500
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Piper, LIFTSTRUT
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAILPLANE LIFT STRUT CLEVIS BOLT CRACKED IN AREA OF FIRST THREAD ON THE HEAD END OF THE BOLT.
